MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular
Model Number 1002835
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient faced 4 infusion set issue related to an irritated insertion site on (b)(6) 2026, leading to high blood glucose, and patient also reported hospitalization from (b)(6) 2026 due to an infusion set issue.
 
Additional Manufacturer Narrative
Initial 2 of 4.Based on the available information, this event is deemed to be a serious injury.Lot number was not requested, as the packaging was documented as discarded in the describe event.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Contact Detach
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50932228
Report Number3003442380-2026-010966
Device Sequence Number10725393
Product Code FPA
UDI-Device Identifier05705244018488
UDI-Public05705244018488
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002835
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale